# SDR AALA202206069503

- Difficulty date: May 17, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO AREA CORRODED SHIELD LOCATED BETWEEN BS 767 AND BS 787 AT S25R, REPLACED SHIELD PER AARD 51-00-05-1 AND DWG 146A0081.
